# SDR QXEA2012061200436

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 12,300 hours, 13,278 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 30180B23D1683
- Condition: Overheated
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE ELECTRICAL TYPE ODOR IN AFT GALLEY AREA. COMPLIED WITH AIR CONTAMINATION CHECKLIST,  WAS ABLE TO DETECT A VERY SLIGHT ELETRICAL ODOR FROM AFT GALLEY UPPER BULKHEAD VENTS.   PERFORMED INSPECTION OF AFT CARGO BAY AREA, FOUND ELECTRCAL ODOR COMING FROM AFT LIGHT ASSY, AFTER FURTHER INSPECTION OF AFT LIGHT ASSY, FOUND ASSY TO HAVE BURNED CONTACTS.   R & R LIGHT IAW AMM TASKS 33-31-01-000/400-801.   OPS CHECKED GOOD.  ACFT OK FOR CONTINUE SERVICE.
